# SDR SWAA2024082211165

- Difficulty date: July 10, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 58,476 hours, 32,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Zn 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE BULKHEAD PANEL 142MW AT AFT CARGO COMPARTMENT.  FABRICATED BULKHEAD PANEL 142MW AT AFT CARGO COMPARTMENT IAW AMM 25-52-01-201-801 ITEM F AND DWG 453A2510 SHEET:9 REV: A.
